Alert archive / Alabama / Freeze Warnings in 2014

Freeze Warning 5, NWS Mobile, AL

November 13, 20145 counties in Mississippi; 10 counties in Alabama

NWS Mobile, AL issued this freeze warning at Nov 13, 2014, 4:29 AM CST for 5 counties in Mississippi; 10 counties in Alabama. It took effect at Nov 14, 2014, 1:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 13, 2014, 4:29 AM CST (10:29 UTC)
In effect from
Nov 14, 2014, 1:00 AM CST
Expired
Nov 14, 2014, 8:00 AM CST
In force
7 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

483 
WWUS74 KMOB 131029
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
429 AM CST THU NOV 13 2014

...FREEZE WARNING IN EFFECT LATE TONIGHT INTO EARLY FRIDAY MORNING
FOR ENTIRE AREA EXCEPT FOR A PORTION OF COASTAL NORTHWEST FLORIDA...

...FREEZE WATCH IN EFFECT LATE FRIDAY NIGHT INTO EARLY SATURDAY
MORNING FOR COASTAL NORTHWEST FLORIDA...

.A COLD DOME OF HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH
FRIDAY NIGHT. A LIGHT FREEZE IS EXPECTED FOR MOST OF THE AREA LATE 
TONIGHT INTO EARLY FRIDAY MORNING AND A FREEZE WARNING IS IN EFFECT.
A LIGHT FREEZE IS EXPECTED FOR THE ENTIRE AREA EXCEPT FOR IMMEDIATE
BEACH AREAS LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING. A FREEZE
WATCH HAS BEEN ISSUED JUST FOR COASTAL NORTHWEST FLORIDA TO HEIGHTEN
AWARENESS IN THIS PORTION.

FLZ002-131830-
/O.UPG.KMOB.FZ.A.0004.141114T0700Z-141114T1400Z/
/O.NEW.KMOB.FZ.W.0005.141114T0700Z-141114T1400Z/
/O.NEW.KMOB.FZ.A.0005.141115T0700Z-141115T1400Z/
COASTAL ESCAMBIA-
INCLUDING THE CITIES OF...FERRY PASS...BRENT...WEST PENSACOLA...
BELLVIEW...ENSLEY...MYRTLE GROVE
429 AM CST THU NOV 13 2014

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CST FRIDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CST FRIDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. THE FREEZE WATCH
IS NO LONGER IN EFFECT. 

* TEMPERATURE...LOWS DROPPING TO AROUND 30 DEGREES.

* IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...AND
OTHER SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE
VEGETATION.

&&

$$

ALZ051>064-FLZ001-003-005-MSZ067-075-076-078-079-131830-
/O.UPG.KMOB.FZ.A.0004.141114T0700Z-141114T1400Z/
/O.NEW.KMOB.FZ.W.0005.141114T0700Z-141114T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
429 AM CST THU NOV 13 2014

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CST FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...LOWS DROPPING INTO THE MID 20S INLAND TO AROUND 30
  DEGREES CLOSER TO THE COAST.

* IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...AND
OTHER SENSITIVE VEGETATION.

&&

$$

FLZ004-006-131830-
/O.NEW.KMOB.FZ.A.0005.141115T0700Z-141115T1400Z/
COASTAL SANTA ROSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...PACE...MILTON...WRIGHT...NICEVILLE...
SEMINOLE...EGLIN AFB
429 AM CST THU NOV 13 2014

...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING. 

* TEMPERATURE...LOWS DROPPING TO AROUND 30 DEGREES.

* IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE
VEGETATION.

&&

$$
4 follow-up statements
220 
WWUS74 KMOB 131833
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1233 PM CST THU NOV 13 2014

...FREEZE WARNING IN EFFECT LATE TONIGHT INTO EARLY FRIDAY
MORNING FOR ENTIRE AREA EXCEPT FOR A PORTION OF COASTAL NORTHWEST
FLORIDA...

...FREEZE WATCH IN EFFECT LATE FRIDAY NIGHT INTO EARLY SATURDAY
MORNING FOR COASTAL NORTHWEST FLORIDA...

.A COLD DOME OF HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH
FRIDAY NIGHT. A LIGHT FREEZE IS EXPECTED FOR MOST OF THE AREA
LATE TONIGHT INTO EARLY FRIDAY MORNING AND A FREEZE WARNING IS IN
EFFECT. A LIGHT FREEZE IS EXPECTED FOR THE ENTIRE AREA EXCEPT FOR
IMMEDIATE BEACH AREAS LATE FRIDAY NIGHT INTO EARLY SATURDAY
MORNING. A FREEZE WATCH HAS BEEN ISSUED JUST FOR COASTAL
NORTHWEST FLORIDA TO HEIGHTEN AWARENESS IN THIS PORTION.

FLZ002-140245-
/O.CON.KMOB.FZ.W.0005.141114T0700Z-141114T1400Z/
/O.CON.KMOB.FZ.A.0005.141115T0700Z-141115T1400Z/
COASTAL ESCAMBIA-
INCLUDING THE CITIES OF...FERRY PASS...BRENT...WEST PENSACOLA...
BELLVIEW...ENSLEY...MYRTLE GROVE
1233 PM CST THU NOV 13 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CST
FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* TEMPERATURE...LOWS DROPPING TO AROUND 30 DEGREES.

* IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...
AND OTHER SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS...NEW GROWTH...AND OTHER
SENSITIVE VEGETATION.

&&

$$

ALZ051>064-FLZ001-003-005-MSZ067-075-076-078-079-140245-
/O.CON.KMOB.FZ.W.0005.141114T0700Z-141114T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
1233 PM CST THU NOV 13 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CST
FRIDAY...

* TEMPERATURE...LOWS DROPPING INTO THE MID 20S INLAND TO AROUND 
  30 DEGREES CLOSER TO THE COAST. 

* IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...
AND OTHER SENSITIVE VEGETATION.

&&

$$

FLZ004-006-140245-
/O.CON.KMOB.FZ.A.0005.141115T0700Z-141115T1400Z/
COASTAL SANTA ROSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...PACE...MILTON...WRIGHT...NICEVILLE...
SEMINOLE...EGLIN AFB
1233 PM CST THU NOV 13 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* TEMPERATURE...LOWS DROPPING TO AROUND 30 DEGREES.

* IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS...NEW GROWTH...AND OTHER
SENSITIVE VEGETATION.

&&

$$
695 
WWUS74 KMOB 132155
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
355 PM CST THU NOV 13 2014

...FREEZE WARNING IN EFFECT LATE TONIGHT INTO EARLY FRIDAY
MORNING FOR ENTIRE AREA EXCEPT FOR A PORTION OF COASTAL NORTHWEST
FLORIDA...

...FREEZE WATCH IN EFFECT LATE FRIDAY NIGHT INTO EARLY SATURDAY
MORNING FOR COASTAL NORTHWEST FLORIDA...

.A COLD DOME OF HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH
FRIDAY NIGHT. A LIGHT FREEZE IS EXPECTED FOR MOST OF THE AREA
LATE TONIGHT INTO EARLY FRIDAY MORNING AND A FREEZE WARNING IS IN
EFFECT. A LIGHT FREEZE IS EXPECTED FOR THE ENTIRE AREA EXCEPT FOR
IMMEDIATE BEACH AREAS LATE FRIDAY NIGHT INTO EARLY SATURDAY
MORNING. A FREEZE WATCH HAS BEEN ISSUED JUST FOR COASTAL
NORTHWEST FLORIDA TO HEIGHTEN AWARENESS IN THIS PORTION.

FLZ004-006-140600-
/O.EXA.KMOB.FZ.W.0005.141114T0700Z-141114T1400Z/
/O.CON.KMOB.FZ.A.0005.141115T0700Z-141115T1400Z/
COASTAL SANTA ROSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...PACE...MILTON...WRIGHT...NICEVILLE...
SEMINOLE...EGLIN AFB
355 PM CST THU NOV 13 2014

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CST FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CST FRIDAY. 

* TEMPERATURE...LOWS DROPPING TO AROUND 30 DEGREES.

* IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS...NEW GROWTH...AND OTHER
SENSITIVE VEGETATION.

&&

$$

FLZ002-140600-
/O.CON.KMOB.FZ.W.0005.141114T0700Z-141114T1400Z/
/O.CON.KMOB.FZ.A.0005.141115T0700Z-141115T1400Z/
COASTAL ESCAMBIA-
INCLUDING THE CITIES OF...FERRY PASS...BRENT...WEST PENSACOLA...
BELLVIEW...ENSLEY...MYRTLE GROVE
355 PM CST THU NOV 13 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CST
FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* TEMPERATURE...LOWS DROPPING TO AROUND 30 DEGREES.

* IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...
AND OTHER SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS...NEW GROWTH...AND OTHER
SENSITIVE VEGETATION.

&&

$$

ALZ051>064-FLZ001-003-005-MSZ067-075-076-078-079-140600-
/O.CON.KMOB.FZ.W.0005.141114T0700Z-141114T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FOLEY...SPANISH FORT...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...
RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...
WIGGINS...LUCEDALE
355 PM CST THU NOV 13 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CST
FRIDAY...

* TEMPERATURE...LOWS DROPPING INTO THE MID 20S INLAND TO AROUND 
  30 DEGREES CLOSER TO THE COAST. 

* IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...
AND OTHER SENSITIVE VEGETATION.

&&

$$
404 
WWUS74 KMOB 140547
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1147 PM CST THU NOV 13 2014

...FREEZE WARNING IN EFFECT LATE TONIGHT INTO EARLY FRIDAY
MORNING...

...FREEZE WATCH IN EFFECT LATE FRIDAY NIGHT INTO EARLY SATURDAY
MORNING FOR COASTAL NORTHWEST FLORIDA...

.A COLD DOME OF HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH
FRIDAY NIGHT. A LIGHT FREEZE IS EXPECTED FOR MOST OF THE AREA
LATE TONIGHT INTO EARLY FRIDAY MORNING AND A FREEZE WARNING IS IN
EFFECT. A LIGHT FREEZE IS ALSO EXPECTED FOR THE ENTIRE AREA EXCEPT
FOR IMMEDIATE BEACH AREAS AGAIN LATE FRIDAY NIGHT INTO EARLY SATURDAY
MORNING. A FREEZE WATCH HAS BEEN ISSUED JUST FOR COASTAL NORTHWEST
FLORIDA TO HEIGHTEN AWARENESS IN THIS PORTION.

FLZ002-004-006-141400-
/O.CON.KMOB.FZ.W.0005.141114T0700Z-141114T1400Z/
/O.CON.KMOB.FZ.A.0005.141115T0700Z-141115T1400Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...FERRY PASS...BRENT...WEST PENSACOLA...
BELLVIEW...ENSLEY...MYRTLE GROVE...PACE...MILTON...WRIGHT...
NICEVILLE...SEMINOLE...EGLIN AFB
1147 PM CST THU NOV 13 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* TEMPERATURE...LOWS DROPPING TO AROUND 30 DEGREES.

* IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS...NEW GROWTH...AND OTHER
SENSITIVE VEGETATION.

&&

$$

ALZ051>064-FLZ001-003-005-MSZ067-075-076-078-079-141400-
/O.CON.KMOB.FZ.W.0005.141114T0700Z-141114T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FOLEY...SPANISH FORT...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...
RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...
WIGGINS...LUCEDALE
1147 PM CST THU NOV 13 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST FRIDAY...

* TEMPERATURE...LOWS DROPPING INTO THE MID 20S INLAND TO AROUND 
  30 DEGREES CLOSER TO THE COAST. 

* IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...
AND OTHER SENSITIVE VEGETATION.

&&

$$
948 
WWUS74 KMOB 141006
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
406 AM CST FRI NOV 14 2014

...A FREEZE WARNING IS IN EFFECT EARLY THIS MORNING AND AGAIN LATE
TONIGHT INTO EARLY SATURDAY MORNING...

.STRONG HIGH PRESSURE WITH UNSEASONABLY COLD SURFACE TEMPERATURES
WILL CONTINUE TO BUILD OVER THE REGION THROUGH TONIGHT. AS A RESULT A
LIGHT FREEZE IS EXPECTED FOR MOST OF THE FORECAST AREA AGAIN TONIGHT
AND EARLY SATURDAY MORNING.

FLZ002-004-006-142000-
/O.UPG.KMOB.FZ.A.0005.141115T0700Z-141115T1400Z/
/O.NEW.KMOB.FZ.W.0006.141115T0700Z-141115T1400Z/
/O.CON.KMOB.FZ.W.0005.000000T0000Z-141114T1400Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...FERRY PASS...BRENT...WEST PENSACOLA...
BELLVIEW...ENSLEY...MYRTLE GROVE...PACE...MILTON...WRIGHT...
NICEVILLE...SEMINOLE...EGLIN AFB
406 AM CST FRI NOV 14 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CST SATURDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...LOWS DROPPING TO 28 TO 30 DEGREES FOR MOST AREAS.

* IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL
KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE VEGETATION.

&&

$$

ALZ051>064-FLZ001-003-005-MSZ067-075-076-078-079-142000-
/O.NEW.KMOB.FZ.W.0006.141115T0700Z-141115T1400Z/
/O.CON.KMOB.FZ.W.0005.000000T0000Z-141114T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
406 AM CST FRI NOV 14 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CST SATURDAY. 

* TEMPERATURE...LOWS DROPPING INTO THE MID 20S INLAND TO AROUND 
  30 DEGREES CLOSER TO THE COAST. 

* IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...
AND OTHER SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Nov 13, 4:04 AM CST, 25 minutes earlier.

Area forecast discussion, Nov 13, 4:04 AM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
404 AM CST THU NOV 13 2014

.SHORT TERM (TODAY THROUGH SATURDAY NIGHT)...FOR TODAY AND
TONIGHT...A SHORTWAVE EMBEDDED IN THE SOUTHWEST UPPER LEVEL FLOW
WILL INDUCE ISENTROPIC LIFT ACROSS THE AREA TODAY. THIS WILL RESULT
IN THE DEVELOPMENT OF LIGHT RAIN WHICH IS ALREADY INCREASING TO OUR
WEST AS THE UPPER DISTURBANCE MOVES EAST. AS A RESULT...RAIN CHANCES
FOR TODAY HAVE BEEN INCREASED INTO THE HIGH CHANCE RANGE THROUGH
THIS MORNING. RAIN COVERAGE WILL DECREASE DURING THE AFTERNOON AS
THE UPPER DISTURBANCE MOVES EAST OF THE AREA. TEMPERATURES WILL NOT
MOVE VERY MUCH TODAY UNDER CLOUDY SKIES AND CONTINUED COLD AIR
ADVECTION. HIGHS WILL ONLY REACH THE UPPER 40S AND LOW 50S IN MOST
SPOTS. BRISK NORTHERLY WINDS WILL ALSO CREATE A WIND CHILL FACTOR.
SKIES WILL BEGIN TO CLEAR FROM THE NORTH LATE IN THE DAY AND
TONIGHT. THIS WILL ALLOW TEMPS TO FALL RAPIDLY TONIGHT WITH LOWS IN
THE LOW TO MID 20S ACROSS INTERIOR AREAS TO MID AND UPPER 30S NEAR
THE COAST. A FREEZE WARNING WILL BE ISSUED TO REPLACE THE WATCH THAT
WAS IN EFFECT FOR TONIGHT. /13

FOR FRIDAY THROUGH SATURDAY NIGHT...AN UPPER TROF OVER THE EASTERN
STATES EXITS INTO THE ATLANTIC LEAVING A FAIRLY ZONAL PATTERN OVER
THE REGION THROUGH FRIDAY NIGHT.  A COLD DOME OF DRY HIGH PRESSURE
BUILDS INTO THE EASTERN STATES THROUGH FRIDAY NIGHT WITH HIGHS ON
FRIDAY JUST IN THE UPPER 40S INLAND TO LOWER 50S CLOSER TO THE COAST
AND ANOTHER COLD NIGHT FOR THE FORECAST AREA.  LOWS FRIDAY NIGHT
WILL BE IN THE MID 20S INLAND TO AROUND 30 NEAR THE COAST...AND MID
30S AT BEACHES.  WHILE BEACH AREAS ARE EXPECTED TO REMAIN JUST ABOVE
FREEZING FRIDAY NIGHT...A FREEZE IS EXPECTED JUST INLAND FROM
BEACHES.  CONSIDERING THIS AND THAT MOST OF COASTAL NORTHWEST
FLORIDA HAS NOT BEEN IN A FREEZE WATCH EXCEPT FOR COASTAL ESCAMBIA
COUNTY...HAVE ISSUED A FREEZE WATCH FOR THE COASTAL PORTION OF THE
NORTHWEST FLORIDA PANHANDLE FOR LATE FRIDAY NIGHT INTO EARLY
SATURDAY MORNING.

A POSITIVELY TILTED UPPER TROF EVOLVES OVER THE CENTRAL TO SOUTHWEST
STATES SATURDAY INTO SATURDAY NIGHT WITH A SURFACE LOW BEGINNING TO
DEVELOP OVER THE WESTERN GULF COAST LATE SATURDAY NIGHT WHILE THE
SURFACE HIGH OVER THE EASTERN STATES MOVES OFF INTO THE ATLANTIC.
THIS ALLOWS FOR A LIGHT SOUTHEAST FLOW TO DEVELOP OVER THE AREA BY
LATE SATURDAY AFTERNOON ALONG WITH A MODEST WARMING TREND.  HIGHS ON
SATURDAY WILL STILL BE ABOUT 10 DEGREES BELOW NORMAL AND MAINLY IN
THE UPPER 50S WITH LOWS SATURDAY NIGHT SEVERAL DEGREES BELOW NORMAL
AND RANGING FROM FROM THE UPPER 30S WELL INLAND TO MID 40S CLOSE TO
THE COAST.  WILL ALSO SEE A RETURN OF SMALL POPS TO THE WESTERN
PORTION OF THE AREA LATE SATURDAY NIGHT AS DEEP LAYER MOISTURE MAKES
A MODEST RECOVERY IN THIS PORTION ALONG WITH MODEST ISENTROPIC LIFT.
/29

.LONG TERM (SUNDAY THROUGH WEDNESDAY)...THE WESTERN GULF SURFACE LOW
ADVANCES NORTHEASTWARD ALONG AN EXPANDING INVERTED SURFACE
TROF...MOVING ACROSS THE FORECAST AREA SUNDAY NIGHT INTO MONDAY
MORNING AND BRINGING A COLD FRONT THROUGH THE AREA IN THE PROCESS.
A WARM FRONT ADVANCES INTO THE FORECAST AREA ON SUNDAY AHEAD OF THE
SURFACE LOW BUT INSTABILITY CONTINUES TO BE A SIGNIFICANT LIMITING
FACTOR FOR STORM DEVELOPMENT DESPITE AN 850 MB JET WHICH INCREASES
TO NEAR 40-45 KNOTS SUNDAY NIGHT.  INSTABILITY IS SOMEWHAT BETTER AT
THE IMMEDIATE COAST SUNDAY NIGHT ALTHOUGH THE COOL NEAR SHORE WATERS
MAY IMPACT THIS AS NOTED BY THE PREVIOUS SHIFT.  FOR NOW HAVE STAYED
WITH MENTION OF A FEW STRONG STORMS NEAR THE COAST MAINLY SUNDAY
NIGHT IN THE HAZARDOUS WEATHER OUTLOOK.

GIVEN INCREASED QPF VALUES...CONFIDENCE IN HIGHER POPS HAS INCREASED
AND PER COORDINATION WITH NEIGHBORING OFFICES WILL HAVE POPS
INCREASING TO LIKELY TO CATEGORICAL POPS SUNDAY INTO SUNDAY NIGHT.
AS THE SYSTEM HAS SLOWED DOWN COMPARED TO EARLIER GUIDANCE...WILL
HAVE LIKELY POPS OVER THE EASTERN PORTION ON MONDAY WITH CHANCE POPS
FURTHER WEST...THEN DRY CONDITIONS FOLLOW BY LATE MONDAY NIGHT.
NEAR NORMAL TEMPERATURES ON SUNDAY TREND TO WELL BELOW NORMAL BY
TUESDAY WITH HIGHS IN THE MID 40S INLAND TO NEAR 50 AT THE COAST AND
LOWS TUESDAY NIGHT IN THE MID 20S INLAND RANGING TO LOW 30S AT THE
COAST. /29

&&

.AVIATION...
12Z ISSUANCE...
MVFR CEILINGS WILL CONTINUE THROUGH MUCH OF THE DAY WITH VCSH
POSSIBLE DURING THE MORNING HOURS. BREEZY NORTHERLY WINDS WILL ALSO
DEVELOP DURING THE DAY. CLOUDS WILL CLEAR TONIGHT WITH VFR
CONDITIONS PREVAILING THROUGH THE REMAINDER OF THE PERIOD. /13

&&

.MARINE...STRONG NORTHERLY WINDS WILL CONTINUE THROUGH FRIDAY
MORNING AS STRONG HIGH PRESSURE BUILDS IN FROM THE NORTH. WINDS AND
SEAS WILL DECREASE LATE FRIDAY INTO SATURDAY...WITH A SOUTHERLY FLOW
RETURNING SATURDAY NIGHT INTO SUNDAY AS HIGH PRESSURE MOVES EAST.
ANOTHER STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA ON MONDAY
WITH STRONG NORTHERLY WINDS IN THE WAKE OF THE FRONT EARLY NEXT
WEEK. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      49  27  52  28  59 /  50  00  00  00  00
PENSACOLA   53  33  54  31  59 /  50  00  00  00  00
DESTIN      56  38  55  36  61 /  50  00  00  00  00
EVERGREEN   48  26  49  26  58 /  40  00  00  00  00
WAYNESBORO  48  24  49  26  56 /  20  00  00  00  00
CAMDEN      48  24  48  26  58 /  20  00  00  00  00
CRESTVIEW   52  30  53  26  61 /  50  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING FROM 1 AM FRIDAY TO 8 AM FRIDAY FOR THE FOLLOWING
     ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

     FIRE WEATHER WATCH FROM 10 AM FRIDAY TO 5 PM FRIDAY FOR THE
     FOLLOWING ZONES: BUTLER...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

FL...FREEZE WARNING FROM 1 AM FRIDAY TO 8 AM FRIDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...INLAND ESCAMBIA...INLAND
     OKALOOSA...INLAND SANTA ROSA...

     FREEZE WATCH FROM 1 AM SATURDAY TO 8 AM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...

MS...FREEZE WARNING FROM 1 AM FRIDAY TO 8 AM FRIDAY FOR THE FOLLOWING
     ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES:
     CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
     60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM...

&&
Hazardous weather outlook, Nov 13, 4:08 AM CST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
408 AM CST THU NOV 13 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141015-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
408 AM CST THU NOV 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A FREEZE WARNING IS IN EFFECT FOR MUCH OF THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FREEZING OR BELOW FREEZING TEMPERATURES CAN BE EXPECTED AGAIN FRIDAY NIGHT.

THERE IS A FIRE WEATHER WATCH FOR MOST OF SOUTHWEST AND SOUTH CENTRAL
ALABAMA FRIDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITIES.

SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL BE POSSIBLE AHEAD OF
A COLD FRONT ON SUNDAY NIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY NIGHT MOSTLY
NEAR THE COAST STRETCHING WELL OFFSHORE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-141015-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
408 AM CST THU NOV 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TODAY DUE TO STRONG NORTHERLY
WINDS AND HIGH SEAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY WILL CONTINUE THROUGH FRIDAY MORNING DUE TO
STRONG NORTHERLY WINDS AND HIGH SEAS.

A SECOND COLD FRONT WILL MOVE ACROSS THE REGION ON SUNDAY NIGHT INTO MONDAY
POSSIBLY GENERATING A FEW STRONG THUNDERSTORMS AHEAD AND ALONG THE
FRONT. A STRONG OFFSHORE FLOW WILL FOLLOW IN THE WAKE OF THE FRONT
MONDAY AFTERNOON THROUGH TUESDAY NIGHT. HAZARDOUS CONDITIONS FOR
SMALL CRAFT WILL BE POSSIBLE AHEAD AND ALONG THE FRONT SUNDAY NIGHT
AND IN THE WAKE OF THE FRONT MONDAY THROUGH TUESDAY NIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 4:29 AM CSTFreeze WatchMOB24 hr
Nov 13, 2:54 PM CSTRed Flag WarningMOB26 hr
Nov 13, 3:03 AM CSTSmall Craft AdvisoryMOB33 hr
Nov 13, 5:05 AM CSTFire Weather WatchMOBButler, Clarke, Conecuh, Covington, Crenshaw, Escambia and 3 more10 hr

Nearby

Freeze Warnings in Alabama, 2014Freeze Warnings in Mississippi, 2014Freeze Warnings in Florida, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.